# SDR FDEA200907172659

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N10137
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1440 BETWEEN STR 29R AND 30R, FRAME SUPPORT PLATE CORRODED.  CORROSION FOUND OUT OF SRM LIMITS. SUPPORT PLATE REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
